Bulletin of the American Mathematical Society

A universal model for dynamical systems with quasi-discrete spectrum

James R. Brown

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 1028-1030.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Brown, James R. A universal model for dynamical systems with quasi-discrete spectrum. Bull. Amer. Math. Soc. 75 (1969), no. 5, 1028--1030. https://projecteuclid.org/euclid.bams/1183530832

Export citation


  • 1. L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 513-530; English transl., Amer. Math. Soc. Transl., (2) 39 (1964), 37-56.
  • 2. J. R. Brown, Inverse limits, entropy, and weak isomorphism for discrete dynamical systems (to appear).
  • 3. F. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323.
  • 4. F. Hahn and W. Parry, Some characteristic properties of dynamical systems with quasi-discrete spectra, Math. Systems Theory 2 (1968), 179-190.
  • 5. P. R. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. (2) 43 (1942), 332-350.